# SDR 98ZZZX760

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6076D
- Make and model: Piper PA-22-150
- Aircraft serial: 224730
- System (JASC): 5700 · Wing Structure
- Part: Strut
- Part number: 855592
- Condition: Rusted
- Location: Wing
- Part time: 2,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING STRUTS WERE INSPECTED IAW AD 93-10-06 AND SB 528D IN DEC '96 AND FOUND OK.  DURING '97 ANNUAL, OWNER HAD ALL FOUR STRUTS INSPECTED AND MODIFIED.  STC SA 4635NM WAS DONE TO STRUTS.  OLD FORK BARREL WAS CUT OFF BY TECHNICIANS.  FOUND 2 STRUTS RUSTED SEVERELY ON THE INSIDE OF THE STRUT WHERE THE DOOR CATCHES ARE MOUNTED.  TWO NEW STRUTS USED FOR STC COMPLETION.  THE OWNER, WHO IS ALSO AN IA, WOULD LIKE TO ADVISE THAT THE AD 93-10-06 DOES NOT SPECIFICALLY ADDRESS THIS AREA OF STRUTS FOR INSPECTION.  THE AD DIRECTS ONE TO SB 528D.
